# SDR DALA13002286307

- Difficulty date: December 18, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CARRIED OUT AND FOUND ONE CRACK AT SKIN TO VERTICAL STAB UPPER LOBE DOUBLER LT SIDE AT BS 2521 WITH CRACK LENGTH OF APPROX 0.5".  REPAIRED IAW PR I509709-14AD REV 0, 1, 2, 3.  PRI 509709-14AD REV 0, 1, 2, 3, COMPARED WITH ERA 509709-14AD REV 0 AND REFER SB 747-53A2651, REV 1 FOUND IN COMPLIANCE.
